Popsman

40d

I’m worried about starting Azathioprine and I was just wondering what the common side effects are?

Azathioprine

acute lethargy

Chronic Nausea and Vomiting

Feeling of choking

Crohn's Disease (IBD) Inflammatory Bowel Disease

Azathioprine • Type: Oral

View all
  • ssnow

    40d

    I think the biggest side effect i get is tiredness - i sometimes feel a bit nauseous too but not very often

  • Jonesythesteam

    39d

    Hey there, I’ve been on it since January and take it at night so that I don’t experience the tiredness and then in the morning I feel absolutely fine. It’s a great medicine for me and I hope it’ll be the same for you

  • louisa444

    25d

    Been on since 2016 and i’ve never really had any noticeable symptoms other than fatigue

  • Robyn53

    15d

    I was only on it for a couple weeks but found it made me horribly nauseous, couldn't keep food down

  • Cols

    14d

    I couldn’t take it.

  • li.ly

    8d

    when i started it around 18 years ago or so i ended up changing doses a lot so if your having any major side affects talk to your consultant!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.